# SDR UALA2013043003023

- Difficulty date: April 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N845UA
- Make and model: Airbus A319-131
- Aircraft serial: 1585
- Aircraft time: 39,333 hours, 16,235 cycles
- Engine: Iae V2522A5
- System (JASC): 3150 · Central Warning
- Part: Warning Light
- Condition: Illuminated
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

ALTERNATE LAW DISPLAYED ON UPPER ECAM SCREEN.   ACCOMPLISHED SHUT DOWN OF ALL POWER.  ACCOMPLISHED RESTART.  REALIGNED ADIRU'S.   ACCOMPLISHED AFS TEST PER MM.  RAN BOTH ENGINES, ALL NORMAL.
